Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Lexapro

Well the side effect i am having is called anorgasmia, Im sure you can figure what that means. Its the only bad thing thats happening, but its a huge deal for me and my husband. Other than this side effect im doing wonderfull on the drug. My doctor is asking me to weight the pros and cons. I just dont know what to do about the inability problem with the side effect.

Answer Question
 
Amber-Skye

Asked by Amber-Skye at 11:59 AM on May. 11, 2009 in Health

Level 2 (10 Credits)
Answers (2)
  • I had the same problem. Not only was my sex drive non-existent, but even when I did have sex with my poor husband (not because of pressure, mind you, just my own guilt), I didn't get any kind of enjoyment out of it at all. When I finally stopped taking it after about three months, it took a few weeks for it to clear out of my system. After that, I was back to normal. If you're taking this medication for bipolar disorder, ask your doctor about Celexa instead. It has fewer side effects and seemed to help me more without turning me into a turnip. I hope my advice helps, and keep me posted if you don't mind. Good luck!
    3_is_enough

    Answer by 3_is_enough at 12:08 PM on May. 11, 2009

  • I had the same issue. I was better off with Celexa (I took it for depression).
    Anonymous

    Answer by Anonymous at 12:43 PM on May. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN